# SDR CALA2009080400418

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 14,184 hours, 4,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AFT OF LEFT WING IS INOPERATIVE.  REMOVED AND REPLACED LAMP PER BOEING 737-7/8/9 AMM 33-51-04, OPS TEST GOOD PER AMM 33-51-00.
